# SDR SWAA2025100721282

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N8887Q
- Make and model: Boeing 737-8
- Aircraft serial: 67964
- Aircraft time: 7,152 hours, 3,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT DOESNT TEST.   R & R FLASH LIGHT BATTERY PER AMM 25-64-00.
